Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 606235, 5 pages
http://dx.doi.org/10.1155/2014/606235
Research Article

Some Applications of Second-Order Differential Subordination on a Class of Analytic Functions Defined by Komatu Integral Operator

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Kartepe-Kocaeli, Turkey

Received 24 December 2013; Accepted 13 February 2014; Published 12 March 2014

Academic Editors: G. Mantica, C. Mascia, A. Peris, and W. Shen

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  2. Y. Komatu, “On analytic prolongation of a family of operators,” Académie Roumaine. Filiale de Cluj-Napoca. Mathematica, vol. 32(55), no. 2, pp. 141–145, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. M. Flett, “The dual of an inequality of Hardy and Littlewood and some related inequalities,” Journal of Mathematical Analysis and Applications, vol. 38, pp. 746–765, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Sălăgean, “Subclasses of univalent functions,” in Complex analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. A. Uralegaddi and C. Somanatha, “Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, pp. 371–374, World Scientific Publishing, River Edge, NJ, USA, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. B. Jung, Y. C. Kim, and H. M. Srivastava, “The Hardy space of analytic functions associated with certain one-parameter families of integral operators,” Journal of Mathematical Analysis and Applications, vol. 176, no. 1, pp. 138–147, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Oros and G. I. Oros, “A Class of Holomorphic Functions II,” Libertas Mathematica, vol. 23, pp. 65–68, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet